# SDR CA090123001

- Difficulty date: January 22, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,007 hours
- Engine: Allsn 250C20
- System (JASC): 7921 · Engine Oil Cooler
- Part: Fan
- Condition: Failed
- Location: Oil Cooler
- Part time: 13,006 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) SLIGHT VIBRATION FELT THROUGH ACCELERATION DURING START TO FLIGHT IDLE RPM. OIL COOLER FAN BRGS REPLACED AND FAN BALANCED CHECKED SERVICEABLE. VIBRATION DISAPPEARED BUT WITHIN 30 FLIGHT HOURS BEGAN INCREASING IN FREQUENCY AGAIN DURING THE SPOOL UP THEN STOPPED. ACFT REMOVED FROM SERVICE. OIL COOLING FAN, SHAFT AND BEARING HANGARS REMOVED.  CRACK IN SKIN DETECTED BELOW AFT BEARING HANGAR AT BOLT ATTACH POINT.
